# SDR MALA000701

- Difficulty date: October 15, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, WEB AT STA 288.0 THRU 294.0 IS CORRODED.  REFER TO CELSIUS W/O 18910, TASK CARD 1526, AND SAAB STATEMENT 340SDS000299.  MAINTENANCE BLEDED OUT CORRODED AREAS IAW SRM 51-10-10.  REMOVED AND REPLACEDSEVERAL CORRODED RIVETS IAW 51-40-21, REMAINING MATERIAL IS OUT OF  LIMITS REF: SRM 51-10-10. REMOVED WEB AS REQUIRED IAW SRM 51-40-21, INSTALLED NEW WEB PN 7253 721-439.
